It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Steve Abramson on August 08, 2000 at 12:47:08:

In Reply to: Methotrexate and hair loss posted by L. Lamb on July 17, 2000 at 12:45:58:

I Have been on methotrexate for five years and did not have any serious hair loss anthough it has thinned out quite a bit. I have Psoriatic arthritis and this or one of the other creams I have used might have caused the thinning. Either way, My doctor also has me taking Folic Acid in conjuction with the Methotrexate to make up for some of the side effects. Check with your doctor if he doesn't have you on this.

: I am taking methotrexate, and I am losing alot of hair every day. I wonder if anyone has found a way to stop the loss- My doctor doesn't seem too concerned, but it's really depressing to have had thick hair, and then pull out bunches every day. Does Rogaine work?
: Is it safe? Thanks for any feedback.


Follow Ups

All times are GMT -7. The time now is 08:16 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!